# SDR CALA2025090108305

- Difficulty date: August 28, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 56,282 hours, 19,994 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Part number: 11A72023
- Condition: Worn
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OTBD LATCH HAS WORN INTO LWR BEAM CHORD. AFTER REMOVING WORN STRIKER PLATE FOUND CHORD DAMAGED BEYOND ALLOWABLE LIMITS.  TRIMMED OUT DAMAGE ON LWR CHORD. REQUIRE HFEC ON CUTOUT REF SRM 57-10-13-2R-3 STEP F, 737 NDT PART 6 51-00-00 PROCEEDURE 4 OR 23.   PERFORMED NDT REF NDTM PART 6 51-00-00 PROCEDURE 23, NO DEFECTS NOTED.   FABRICATED , DRILLED, COUNTERSUNK ALL REPAIR PARTS IAW SRM 57-10-13-2R-3..  INSTALLED ALL REPAIR PARTS AND COMPLETED REPAIR IAW SRM 57-10-13-2R-3 FABRICATED PART INSTALLED AS PER SRM 57-10-13-2R-3.
